# SDR CA150604010

- Difficulty date: May 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING TAKEOFF, LT ENGINE WAS SHUTDOWN DUE TO SUSPECTED FIRE FOLLOWING FIRE WARNING AND FIRE BOTTLES BEING DISCHARGED.  CREW THEN PERFORMED AN AIR TURNBACK AND ACFT LANDED UNEVENTFULLY.  DURING TROUBLESHOOTING, A FUEL ADAPTER B-NUT WAS FOUND CRACKED WHERE THE FIRE ORIGINATED. THE FUEL ADAPTER AND THE B-NUT WILL BE SENT TO MFG FOR FURTHER ANALYSIS.
